# SDR P5CA9701179

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INBOARD FAN COWL HAS 2  DELAMINATED AREA ON OUTSIDE SKIN.  REPAIRED PER BOEING SRM 51-40-06 AND PAINTED IAW BOEING SRM 51-24-11.
